Rogaine and sexual side effects? - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 3 1 2 3 LastLast
Results 1 to 10 of 22
  1. #1
    Junior Member
    Join Date
    Sep 2011
    Posts
    1

    Unhappy Rogaine and sexual side effects?

    I'm a 24-old-male and I just stopped using Rogaine after 1.5 months. I've noticed a massive loss of libido and I'm experiencing major trouble achieving erections. My erections are very weak. Before I started Rogaine, I had read posts on various forums complaining of this side effect but I didn't pay attention to them and instead chose to believe the other posters that told the OP that Rogaine could not cause those symptoms. I seriously think this may be a rare (but very real) side effect.

    I have experienced loss of libido before, but that was after surgery and I was on lots of pain medication and muscle relaxers. I remember how I felt sexually then, and it feels very similar to how I feel now. I simply have no sexual desire. Back then I remember watching tv and thinking "i should have at least *some* activity going on down there," but I didn't. After I stopped the medication it all went back to normal.

    There is a condition called hyperprolactinemia. Some symptoms in men include loss of libido and erectile dysfunction. A study has shown that minoxidil may be related to the development of this condition.

    http://en.wikipedia.org/wiki/Hyperprolactinaemia

    Anybody else experience anything similar?

  2. #2
    Junior Member
    Join Date
    Oct 2016
    Posts
    6

    Default

    Bro did u recovered ??? i am suffering from the same situation..

  3. #3
    Senior Member
    Join Date
    Jan 2015
    Posts
    216

    Default

    Never heard this before . But if it is true then it is the rarest of the rare case.

  4. #4
    Junior Member
    Join Date
    Oct 2016
    Posts
    6

    Default Rare bht true

    Ya bro its rare but trueee.. and the side effects are persisting after stopping the treatmemt

  5. #5
    Senior Member k9gatton's Avatar
    Join Date
    Oct 2016
    Location
    US
    Posts
    573

    Default

    There's no such thing as PMF (Post Minoxidil Syndrome).

    Sometimes when we fear a side effect, it becomes a "side effect".

    It's could be something serious going on. Just stop the madness, make a doctor's appointment!

  6. #6
    Junior Member
    Join Date
    Apr 2016
    Location
    NY
    Posts
    16

    Default

    My internet speeds have been slow ever since I started Minoxidil.

  7. #7
    Senior Member k9gatton's Avatar
    Join Date
    Oct 2016
    Location
    US
    Posts
    573

    Default

    What's is going on?

    Heard from ryt these days?

  8. #8
    Junior Member
    Join Date
    Oct 2016
    Posts
    24

    Default

    I was using Rogaine for nearly a year and noticed something like this 3 months in. It wasn't bad enough to make me not want/desire sex but I didn't feel like I needed it.
    It was actually a relief for me since prior to this, my sexual drive was too high I think. It hasn't went back to normal for me either... if it was normal to begin with.

  9. #9
    Junior Member
    Join Date
    Mar 2017
    Posts
    4

    Default

    I having this same problem and i am 23 years old, i used only for a month and i'm having this same side effects when i stop using i recovery in a 1 week and a half but my semen was like water, and now 1 week and a half later my Erectile disfunction is coming back, anyone with this? any recover advice?

  10. #10
    Junior Member
    Join Date
    May 2017
    Posts
    6

    Default

    I used rogaine for 4 months. At 3rd month of usage, i noticed my libido decrease from baseline (100%) to almost 0. It has been 3 months since stopping and my libido is still non-existant. I am essentially asexual. I can still get erections (poor quality than before because no libido) with manual stimulation and great effort (watching porn for long time) but this is highly unusual. My orgasms are not very enjoyable anymore. I tried the rogaine to look better and improve my personal life, instead, my personal life has completely been ruined....The dermatologist knows nothing about this connection but my family doctor says it is possible. I am getting my hormone levels checked (thyroid, prolactin, testosterone) and being referred to an endocrinologst. I cannot live like this anymore. I would rather not live at all. I hope that my condition will improve.

Similar Threads

  1. Who came up with Propecia having sexual side effects in the first place?
    By PatientlyWaiting in forum Men's Hair Loss: Start Your Own Topic
    Replies: 8
    Last Post: 05-21-2011, 03:26 PM
  2. Propecia beware sexual side effects may be permanent
    By stormlaw in forum Hair Loss Treatments
    Replies: 16
    Last Post: 05-18-2011, 09:42 PM
  3. Replies: 9
    Last Post: 03-17-2011, 01:52 PM
  4. rogaine side effects
    By desacrate in forum Introduce Yourself & Share Your Story
    Replies: 2
    Last Post: 09-30-2010, 08:13 PM
  5. Propceia: How common are PERMENENT sexual side effects
    By Krangstein in forum Hair Loss Treatments
    Replies: 1
    Last Post: 07-30-2010, 02:41 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

KSL Glasgow- Advice needed
03-26-2018 12:28 PM
by Saw
Last Post By Saw
Today 01:32 PM
Sandelwood (sandelore) hair loss cure
Today 08:34 AM
by Hairdu
Last Post By mrclean
Today 09:25 AM
FUE into hair transplant scar by Dr. Lindsey
Today 08:57 AM
Last Post By Dr. Lindsey
Today 08:57 AM
HGH Microdosing for Hair Loss
09-06-2018 10:53 PM
by bobbyd
Last Post By Cococlimber
Today 06:40 AM